# SDR IXXA202201287003

- Difficulty date: January 25, 2022
- Submitted: January 30, 2022
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,936 hours, 25,485 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION INBOUND FROM KNGU LINE MAINTENANCE IDENTIFIED DAMAGE ON THE LEFT INBOUND LEADING SLAT PANEL.  GROUNDED FOR UNSCHEDULED MAINTENANCE.  WORK IN PROGRESS.
